# SDR CA981116014

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Centering Mech
- Part number: 89607
- Condition: Cracked
- Location: Nose Gear
- Part time: 30,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CENTERING MECHANISM FOR THE NOSE GEAR WAS FOUND CRACKED.  CRACK ABOUT 3 INCHES LONG.
